Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some regularity conditions for the $ (f,\,d\sb{n},\,z\sb{1})$ summability method


Authors: A. Jakimovski and H. Skerry
Journal: Proc. Amer. Math. Soc. 24 (1970), 281-287
MSC: Primary 40.31
MathSciNet review: 0251399
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Regularity conditions for the generalized Lototsky summability method $ (f,\;{d_n},\;{z_1})$ are derived which do not restrict the Taylor coefficients of $ f$. Some examples are given.


References [Enhancements On Off] (What's this?)

  • [1] Bogdan M. Bajšanski, Sur une classe générale de procédés de sommations du type d’Euler-Borel, Acad. Serbe Sci. Publ. Inst. Math. 10 (1956), 131–152 (French). MR 0084605
  • [2] J. Clunie and P. Vermes, Regular Sonnenschein type summability methods, Acad. Roy. Belg. Bull. Cl. Sci. (5) 45 (1959), 930–954. MR 0125371
  • [3] Amnon Jakimovski, A generalization of the Lototsky method of summability, Michigan Math. J. 6 (1959), 277–290. MR 0130500
  • [4] A. V. Lotockiĭ, On a linear transformation of sequences and series, Ivanov. Gos. Ped. Inst. Uč. Zap. Fiz.-Mat. Nauki 4 (1953), 61–91 (Russian). MR 0077668
  • [5] Gaston Smith, On the (𝑓,𝑑_{𝑛})-method of summability, Canad. J. Math. 17 (1965), 506–526. MR 0176265
  • [6] -, A generalization of the $ (f,\;{d_n})$ method of summability, Notices Amer. Math. Soc. 12 (1965), 599, abstract #625-180.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0251399-1
Keywords: Regularity conditions, summability methods
Article copyright: © Copyright 1970 American Mathematical Society